半直线上的二阶奇异边值问题研究  

Second-order Singular Boundary Value Problems on Half-line

在线阅读下载全文

作  者:刘忻柏[1] 李玉花 

机构地区:[1]辽宁商贸职业学院,沈阳110161 [2]东北大学数学系,沈阳110004

出  处:《沈阳农业大学学报》2009年第3期376-378,共3页Journal of Shenyang Agricultural University

基  金:国家自然科学基金项目(10771031)

摘  要:研究半直线上非线性奇异二阶两点边值问题,利用不动点指数理论,通过非线性项函数与相应线性问题第一特征值作比较,证明了半直线上一类非线性奇异二阶两点边值问题正解的存在性,半直线上非线性奇异二阶方程至少有一个正解。To study the problems of no-linear second-order two point boundary value of half line.Taking advantage of the theory of fixed point index,with the comparison of the first Eigen value of the nonlinear function and the corresponding to the linear problem, to prove the existenee of positive solutions for no-linear second-order two point boundary value of half line. ,At least there is a solution in no-linear second-order two point boundary value function.

关 键 词:半直线 正解 不动点指数 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象